Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 94, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 30, 2012, 5:57 PM CDT for Borden County, Scurry County, Texas. It was in force for 63 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2012, 5:57 PM CDT (22:57 UTC)
- Expired
- Apr 30, 2012, 7:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Borden County, TX, Scurry County, TX
The radar
The Lubbock radar (KLBB), 105 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 6:05 PM CDT | HAIL 1 | Fluvanna, TX | |
| Apr 30, 6:41 PM CDT | HAIL 2.5 | 6 S Fluvanna, TX | |
| Apr 30, 6:41 PM CDT | HAIL 2.75 | 6 S Fluvanna, TX | |
| Apr 30, 6:50 PM CDT | HAIL 2.5 | Fluvanna, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 2:39 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1590 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 1149 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
539 WUUS54 KMAF 302257 SVRMAF TXC033-415-010000- /O.NEW.KMAF.SV.W.0094.120430T2257Z-120501T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 557 PM CDT MON APR 30 2012 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN SCURRY COUNTY IN WEST TEXAS... NORTHEASTERN BORDEN COUNTY IN WEST TEXAS... * UNTIL 700 PM CDT * AT 553 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING VERY LARGE...DAMAGING HAIL UP TO SOFTBALL SIZE. HAIL UP TO THE SIZE OF SOFTBALLS WAS REPORTED 15 MILES NORTHEAST OF GAIL AT 530 PM CDT. THIS STORM WAS LOCATED NEAR FLUVANNA...OR 16 MILES NORTHEAST OF GAIL...MOVING NORTHEAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... FLUVANNA... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING VERY LARGE AND DAMAGAING HAIL. IF YOU ARE IN THE PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHWESTERN TEXAS. && LAT...LON 3296 10145 3296 10068 3275 10092 3276 10133 TIME...MOT...LOC 2255Z 228DEG 10KT 3290 10122 $$
2 follow-up statements
116 WWUS54 KMAF 302310 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 610 PM CDT MON APR 30 2012 TXC033-415-010000- /O.CON.KMAF.SV.W.0094.000000T0000Z-120501T0000Z/ SCURRY TX-BORDEN TX- 610 PM CDT MON APR 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTHEASTERN BORDEN AND NORTHERN SCURRY COUNTIES... AT 604 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO SOFTBALL SIZE. THIS STORM WAS LOCATED NEAR FLUVANNA...OR ABOUT 17 MILES NORTHEAST OF GAIL...MOVING EAST AT 10 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... FLUVANNA...ARAH...FLUVANNA AND DERMOTT. PRECAUTIONARY/PREPAREDNESS ACTIONS... AT 605 PM CDT...QUARTER SIZE HAIL WAS REPORTED IN FLUVANNA WITH THE HAIL GETTING LARGER AT THE TIME OF THE REPORT. IF YOU ARE IN THE PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHWESTERN TEXAS. && LAT...LON 3296 10145 3296 10068 3275 10092 3276 10133 TIME...MOT...LOC 2309Z 266DEG 7KT 3288 10117 $$
377 WWUS54 KMAF 302321 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 621 PM CDT MON APR 30 2012 TXC033-415-010000- /O.CON.KMAF.SV.W.0094.000000T0000Z-120501T0000Z/ SCURRY TX-BORDEN TX- 621 PM CDT MON APR 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTHEASTERN BORDEN AND NORTHERN SCURRY COUNTIES... AT 615 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE. THIS STORM WAS LOCATED NEAR FLUVANNA...OR ABOUT 15 MILES NORTHWEST OF SNYDER...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...ARAH AND DERMOTT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHWESTERN TEXAS. && LAT...LON 3296 10145 3296 10068 3275 10092 3276 10133 TIME...MOT...LOC 2320Z 313DEG 8KT 3283 10112 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:45 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Apr 30, 3:45 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
345 PM CDT MON APR 30 2012
.UPDATE...
THE SEVERE THUNDERSTORM WATCH WILL BE EXPANDED TO INCLUDE THE
BIG SPRING...LAMESA...COLORADO CITY AND SNYDER AREAS.
SEVERE THUNDERSTORM WATCH #209 REMAIN IN EFFECT UNTIL 10 PM CDT.
&&
.EARLIER DISCUSSION /200 PM CDT MON APR 30 2012/...
THUNDERSTORMS ARE ALREADY FIRING IN THE DAVIS MOUNTAINS THIS
AFTERNOON...AND MODELS ARE INDICATING MORE WILL DEVELOP ALONG THE
DRYLINE IN THE CENTRAL PERMIAN BASIN LATER THIS AFTERNOON. THE
MAIN QUESTION IS A SLIGHT ELEVATED WARM LAYER AROUND 700MB THAT IS
CURRENTLY STIFLING CONVECTION. THE NAM SHOWS THIS LAYER ERODING BY
00Z WHILE THE RUC NEVER QUITE DOES. CORRESPONDINGLY THE NAM IS
MORE AGGRESSIVE BREAKING OUT PRECIP ACROSS THE AREA THAN THE RUC.
THERE IS NO WAY TO TELL FOR SURE WHICH IS CORRECT BUT THE CURRENT
SATELLITE SHOWS THE CAP IS STILL WELL IN PLACE WITH CUMULUS IN THE
EASTERN BASIN TO GO ALONG WITH THE MOUNTAIN TS. EITHER WAY THERE
WILL PROBABLY BE AT LEAST A COUPLE MORE HOURS BEFORE ANY
CONVECTION STARTS ALONG THE DRYLINE. WENT AHEAD AND PLACED MENTION
OF SEVERE TS IN THE FORECAST MATCHING WELL THE LATEST SWODY1
PRODUCT FROM SPC DUE TO CAPE IN EXCESS OF 2000J/KG AND 0-6KM SHEAR
VALUES 30-40KTS OR GREATER.
DRYLINE CONVECTION WILL CONTINUE TO BE POSSIBLE OVER THE NEXT
SEVERAL DAYS. A SHORTWAVE TROUGH WILL MOVE UP OUT OF MEXICO
WEDNESDAY BUT MAY BE TOO EARLY WITH THE SUBSIDENCE REGION OVER THE
AREA DURING PEAK HEATING. SHOULD THIS FEATURE SLOW BY 6-12 HOURS
RAIN CHANCES COULD BE A BIT HIGHER. OTHERWISE WEST TO SOUTHWEST
UPPER LEVEL FLOW WILL CONTINUE THE WELL ABOVE NORMAL TEMPERATURES
ACROSS THE CWA.
&&
.FIRE WEATHER...
LOW END RED FLAG CONDITIONS EXPECTED IN SOUTHEASTERN NEW MEXICO
TOMORROW AND SHOULD CONTINUE INTO WEDNESDAY. THE LIMITING FACTOR
WILL BE WIND SPEEDS WHICH WILL BE MARGINAL ON TUESDAY AND SLIGHTLY
STRONGER ON WEDNESDAY. THE FIRE WEATHER WATCH WEDNESDAY MAY NEED
TO BE EXTENDED SLIGHTLY SOUTH AND EAST...BUT A WEAK SURFACE
PRESSURE GRADIENT ALONG THE DRYLINE WILL LIMIT THE STRONGER WINDS
TO THE UPPER TRANS PECOS AND AREAS FURTHER WEST. THERE WILL BE
EXCELLENT HUMIDITY RECOVERY ALL AREAS TONIGHT EXCEPT THE GUADALUPE
MOUNTAINS. THE DRYLINE WILL NOT BE ABLE TO RETREAT AS FAR TOMORROW
NIGHT WITH POOR RECOVERY EXPECTED FROM THE UPPER TRANS PECOS TO
THE DAVIS MOUNTAINS AND LOCATIONS FURTHER WEST.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 64 94 63 93 / 20 20 20 10
BIG SPRING TX 66 92 67 93 / 30 20 20 10
CARLSBAD NM 60 94 61 95 / 10 10 10 10
DRYDEN TX 66 90 67 94 / 20 20 20 20
FORT STOCKTON TX 65 94 65 96 / 20 20 20 10
GUADALUPE PASS TX 56 80 56 79 / 0 0 10 10
HOBBS NM 61 93 58 94 / 10 10 10 10
MARFA TX 57 87 56 86 / 20 10 10 10
MIDLAND INTL AIRPORT TX 66 92 66 94 / 20 20 20 10
ODESSA TX 66 93 66 94 / 20 20 20 10
WINK TX 64 97 63 98 / 10 10 10 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 10 AM TO 8 PM MDT TUESDAY FOR THE
FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
TX...RED FLAG WARNING FROM 10 AM TO 8 PM MDT TUESDAY FOR THE
FOLLOWING ZONES... GUADALUPE MOUNTAINS.
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.
&&Hazardous weather outlook, Apr 30, 1:12 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 112 PM CDT MON APR 30 2012 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-011815- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 112 PM CDT MON APR 30 2012 /1212 PM MDT MON APR 30 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF A DRYLINE...FROM NEAR HOBBS TO PECOS TO LAJITAS...LATE THIS AFTERNOON AND EVENING. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF LARGE HAIL AND WIND GUSTS TO 70 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY VERY WARM TEMPERATURES...DRY AIR IN PLACE AND BREEZY SOUTHWEST WINDS WILL PRODUCE ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ON TUESDAY AND WEDNESDAY. A RED FLAG WARNING IS IN EFFECT TUESDAY FOR THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO. A FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY FOR THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Apr 30, 2:13 PM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 213 PM CDT MON APR 30 2012 TXZ058-074-075-301945- PECOS-DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS- 213 PM CDT MON APR 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EAST CENTRAL JEFF DAVIS...NORTH CENTRAL BREWSTER...SOUTHEASTERN REEVES AND WEST CENTRAL PECOS COUNTIES UNTIL 245 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTH OF HOVEY AT 212 PM CDT...MOVING NORTHEAST AT 5 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. &&
Special weather statement, Apr 30, 2:53 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 253 PM CDT MON APR 30 2012 TXZ074-075-302030- PECOS-DAVIS/APACHE MOUNTAINS AREA- 253 PM CDT MON APR 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTH CENTRAL BREWSTER AND WEST CENTRAL PECOS COUNTIES UNTIL 330 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF HOVEY AT 253 PM CDT...MOVING NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE HOVEY AND US 67. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHWESTERN TEXAS. &&
Special weather statement, Apr 30, 4:22 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 422 PM CDT MON APR 30 2012 TXZ081-302215- BIG BEND AREA- 422 PM CDT MON APR 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING CENTRAL BREWSTER COUNTY UNTIL 515 PM CDT... AT 419 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF PERSIMMON GAP...MOVING NORTHEAST AT 15 MPH. U.S. HIGHWAY 385 AND PERSIMMON GAP IN CENTRAL BREWSTER COUNTY ARE IN THE PATH OF THIS STORM. HAIL...STRONG WINDS AND DEADLY LIGHTNING CAN BE EXPECTED WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHWESTERN TEXAS. IF SEVERE WEATHER IS OBSERVED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. &&
Special weather statement, Apr 30, 5:34 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 534 PM CDT MON APR 30 2012 TXZ075-081-082-302300- PECOS-TERRELL-BIG BEND AREA- 534 PM CDT MON APR 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING CENTRAL PECOS...NORTHEASTERN BREWSTER AND NORTHWESTERN TERRELL COUNTIES UNTIL 600 PM CDT... A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG AND NEAR HIGHWAY 285 SOUTHEAST OF FORT STOCKTON. THIS LINE OF STORMS WAS MOVING TO THE EAST AT 20 MPH. THESE STORMS ARE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. IF SEVERE WEATHER IS OBSERVED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. &&
Special weather statement, Apr 30, 5:51 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 551 PM CDT MON APR 30 2012 TXZ080-081-302315- BIG BEND AREA-MARFA PLATEAU- 551 PM CDT MON APR 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EAST CENTRAL PRESIDIO AND WEST CENTRAL BREWSTER COUNTIES UNTIL 615 PM CDT... A STRONG THUNDERSTORM WAS LOCATED OVER WEST CENTRAL BREWSTER COUNTY...19 MILES SOUTH OF ALPINE NEAR STATE HIGHWAY 118 AT 550 PM CDT...MOVING WEST AT 5 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS OVER 45 MPH...HAIL...HEAVY RAIN AND DEADLY LIGHTNING ARE POSSIBLE WITH THESE STORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHWESTERN TEXAS. &&
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 5:20 AM CDT | Fire Weather Watch | MAF | 8 hr | |
| Apr 30, 5:20 AM CDT | Fire Weather Watch | MAF | 49 hr | |
| Apr 30, 1:19 PM CDT | Red Flag Warning | MAF | 32 hr | |
| Apr 30, 2:30 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 60 min |
| Apr 30, 3:28 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 62 min |
| Apr 30, 4:09 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 66 min |
| Apr 30, 4:31 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 59 min |
| Apr 30, 4:38 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 52 min |
| Apr 30, 5:04 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 56 min |
| Apr 30, 5:16 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 59 min |
| Apr 30, 5:24 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 51 min |
| Apr 30, 5:59 PM CDT | Areal Flood Advisory | MAF | Brewster | 3 hr |
| Apr 30, 6:16 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 39 min |
| Apr 30, 6:17 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Martin | 58 min |
| Apr 30, 6:40 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 65 min |
| Apr 30, 6:52 PM CDT | Flash Flood Warning | MAF | Borden, Scurry | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.